# SDR DALA2015111106896

- Difficulty date: October 29, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 760-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45, BS 760-900, FOUND OUT OF LIMITS IAW J/C 2021-2075, GOUGED.  REMOVED 2 EA SECTIONS OF SEAT TRACK FOR RBL 45, BS 760-900.  FABRICATED 2 EA SECTIONS OF SEAT TRACK, 1 EA SECTION RBL 45, BS 760-879 AND 1EA SECTION, RBL 45, BS 879-900.  FABRICATED 2 EA SECTIONS, 1 EA LENGTH 121" AND 1 EA, LENGTH 17" PN BAC1520-792-7178-T6511, PO 332DH-00150.  LOCATED, DRILLED AND INSTALLED 2 EA SECTIONS OF SEAT TRACK FOR RBL 45, BS 760-900.  ALL WORK ACCOMPLISHED IAW SRM 51-40-02, 53-00-52, REPAIR 1 AND AMM 51-21-00.
